# SDR DL757950904

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677DL
- Make and model: Boeing 757232
- Aircraft serial: 25982
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 2 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK INSP, FOUND L/E OF NOSE COWL AT 3.0 POS ERODING.  REPAIRED PER SRM 54-11-01 NR 2 NOSE COWL.
